# SDR CA970916006

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring Boss
- Condition: Corroded
- Location: Spring And Cap
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERMITTENT HOT OR LIVE MAGNETO CAUSED FROM CORROSION BETWEEN BERYLLIUM COIL SPRING AND BRASS KNURLED CAP. CLEANED WITH NITRIC ACID AND RESET RIVET.
